# SDR 2008UALA02674

- Difficulty date: May 7, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 65,216 hours, 10,642 cycles
- Engine: Pwa PW4060
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: F1314
- Condition: Defective
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

R2 DOOR FWD DEPLOYMENT CABLE RETRACTOR STICKS, CABLE DOES NOT RETRACT.  REPLACED GAS SPRING.  OP CHECKS GOOD.
